# SDR SWAA2013031413628

- Difficulty date: February 28, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 34,488 hours, 23,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 59140142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB CORRODED AT STA 541 TO STA 560.  REPAIRED WEB PER SRM.
